# SDR V0XD201412040254

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM AT FS 1031 & LBL 27 IS CORRODED.  CUT & REMOVED APPROX 24 IN OF BEAM.  CUT & INSTALLED NEW FLOORBEAM FROM PN CC670-34175-7S.  FABRICATED ANGLES, SHIMS & SPLICES, ASSEMBLED IAW REO 670-53-00-029 REV A DATED 31 AUG 2010.  WO 80260 & WC 1065.
